# SDR U5OA201409290001

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N797SA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5033
- Aircraft time: 5,640 hours, 3,690 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 6015778869
- Condition: Damaged
- Location: Lt Mlg
- Part time: 5,640 hours, 3,690 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THE WOW INPUT FAIL WARNING LIGHT ILLUMINATED, THE CREW WAS UNABLE TO RETRACT THE GEAR.  FOUND A DAMAGED WIRE HARNESS ON THE LT MLG.
